Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 199, NWS Memphis, TN

December 21, 2013Fayette County, Hardeman County, Haywood County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Dec 21, 2013, 6:28 PM CST for Fayette County, Hardeman County, Haywood County, Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 21, 2013, 6:28 PM CST (00:28 UTC)
Expired
Dec 21, 2013, 7:15 PM CST
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Fayette County, TN, Hardeman County, TN, Haywood County, TN

The radar

The Memphis radar (KNQA), 58 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 21, 12:01 PM CSTTornado WatchSPC8 hr
Dec 21, 5:46 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -377 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-377 m²/s²
0-3 km storm-relative helicity
-360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 6:19 PM CST, 9 minutes earlier.

Area forecast discussion, Dec 21, 6:19 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CST SAT DEC 21 2013

.UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 449 PM CST SAT DEC 21 2013/

UPDATE...UPDATED TO EXPAND FLASH FLOOD WATCH.

&&

.PREV DISCUSSION... /ISSUED 206 PM CST SAT DEC 21 2013/

CURRENTLY STORMS ARE GETTING THEIR ACT TOGETHER JUST TO THE
SOUTHWEST OF THE CWA..SO NOT MUCH TIME TO DISCUSS. LEADING
EDGE OF THE UPPER LEVEL SUPPORT IS SURGING INTO EAST TEXAS AND A
1000MB SURFACE LOW WAS JUST NOW ARKANSAS. TORNADO WATCH IN PLACE
FOR MOST OF THE MIDSOUTH COUNTIES ALONG AND EAST OF THE MS
RIVER...WITH STRONG BACKED WINDS CURRENTLY IN THE DELTA. SEEMS
VERY PROBABLE FOR A STRONG/SIGNIFICANT TORNADO TO DEVELOP LATE
THIS AFTERNOON AND INTO THE EVENING...AS MUCAPES MAY EXCEED 1500
J/KG. A WIND ADVISORY IS ALSO IN EFFECT TILL MIDNIGHT FOR THE AREA.

FURTHER WEST AND NORTH RAIN HAS BEEN HEAVY ON THE COLD SIDE OF THE
STALLED FRONT. LATEST RAIN AMOUNTS SHOW 4 TO 5 INCHES HAS ALREADY
FALLEN...WITH AN ADDITIONAL 2 TO 4 INCHES STILL POSSIBLE THROUGH
MIDNIGHT WHEN THE FLASHFLOOD WATCH EXPIRES. SOME REPORTS OF
FLOODING HAVE ALSO BEEN SENT TO THE OFFICE VIA SOCIAL MEDIA.

STORM IS EXPECTED TO LIFT OUT LATE TONIGHT WITH MID/UPPER LEVEL
DRY PUNCH MOVING INTO THE WESTERN COUNTIES. SOUTH WINDS WILL SHIFT
MORE SOUTHWEST TO WEST AND REMAIN BREEZY AS THE SURFACE LOW TRACKS
INTO THE MIDWEST. WINDS SHOULD DIMINISH BY MORNING HOWEVER. FOR
SUNDAY EXPECT MOSTLY CLOUDY CONDITIONS A CHANCE FOR SPRINKLES IN
THE EAST AND SOUTH AND TEMPERATURES REMAINING IN THE 40S AND 50S.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY NIGHT
WITH PARTLY CLOUDY SKIES AND TEMPERATURES FALLING TO FREEZING FOR
POINTS NORTH OF INTERSTATE FORTY.

HOLIDAY WEEK...LOOKS TO BE BELOW NORMAL AND DRY THROUGH THE
PERIOD...WITH THE COLDEST DAY EXPECTED ON CHRISTMAS EVE...WHERE THE
NORTHERN COUNTIES WILL STRUGGLE TO REACH FREEZING. CONDITIONS
WILL REMAIN COLD CHRISTMAS EVE NIGHT WITH A BRIEF WARM UP ON
CHRISTMAS DAY AND ON THURSDAY. A REINFORCING COLD FRONT IS
ANTICIPATED LATE THURSDAY WITH SLIGHTLY COOLER HIGHS FOR THE LAST
WEEKEND OF 2013.

JAB

&&

.AVIATION...
00Z TAF CYCLE

A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE MID-SOUTH THROUGH
THE BEGINNING TO MIDDLE PART OF THE TAF PERIOD. A SEVERE TSTORM
THREAT WITH POSSIBLE TORNADIC ACTIVITY WILL AFFECT MEM AND MKL
THROUGH AT LEAST 22/04Z...WITH THE THREAT SHIFTING EAST BY 22/05Z
AND AFFECTING TUP THROUGH 09Z. A MIX OF CIGS AND VSBYS RANGING
FROM VFR/MVFR/IFR AT TIMES DUE TO TSTORMS. CONDS SHOULD IMPROVE
FROM WEST TO EAST ACROSS THE AREA SOMETIME AFTER 12Z AT
MEM...MKL..AND JBR...WITH TUP FOLLOWING SOMETIME AFTER 18Z
TOMORROW.

AC3

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  51  56  32  40 / 100  10  10   0
MKL  52  57  31  39 / 100  10  10   0
JBR  42  48  28  37 /  80  10  10   0
TUP  58  67  36  45 / 100  20  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-LEE AR-
     MISSISSIPPI-PHILLIPS-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
     PEMISCOT.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CROCKETT-DYER-
     GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
     WEAKLEY.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Dec 21, 5:02 PM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
502 PM CST SAT DEC 21 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-230115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
502 PM CST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A
TIPTONVILLE TENNESSEE TO A FORREST CITY ARKANSAS LINE. THIS AREA
INCLUDES THE MAJORITY OF THE MIDSOUTH. PRIMARY THREATS INCLUDE
TORNADOES... A FEW OF WHICH COULD BE STRONG...AND DAMAGING WINDS.
LARGE HAIL WILL BE A SECONDARY THREAT.

AREAS WITH THE GREATEST RISK OF TORNADOES INCLUDE SOUTHWEST
TENNESSEE...INCLUDING THE MEMPHIS METROPOLITAN AREA... EAST
CENTRAL ARKANSAS...AND ALL OF NORTH MISSISSIPPI. PEAK TORNADO
RISK TIMING WILL RANGE FROM NOW UNTIL MIDEVENING.

BEYOND MIDEVENING TO MIDNIGHT...THE TORNADO RISK WILL
DECREASE...WHILE DAMAGING WIND THREAT CONTINUES OVER NORTHEAST
MISSISSIPPI AND WEST TENNESSEE.

AREAS NORTHWEST OF A TIPTONVILLE TO FORREST CITY LINE...A SLIGHT
RISK OF SEVERE THUNDERSTORMS OR STRONG THUNDERSTORMS EXISTS
THROUGH LATE AFTERNOON. THE PRIMARY THREATS INCLUDE DAMAGING WINDS
AND THE POSSIBILITY OF A BRIEF TORNADO.

A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE MIDSOUTH THROUGH
MIDNIGHT TONIGHT. THREE TO SIX INCH RAINFALL TOTALS WILL BE COMMON
WITH LOCALLY HIGHER AMOUNTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING.

In the hours before

Local storm report, Dec 21, 6:06 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     LULA                    34.45N 90.48W
12/21/2013                   COAHOMA            MS   EMERGENCY MNGR

            UTILITY POLES AND LINES REPORTED DOWN IN THE LULA AND
            MOON LAKE AREAS.

&&

JDS
Local storm report, Dec 21, 6:07 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
607 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HEAVY RAIN       TRUMANN                 35.67N 90.52W
12/21/2013  E5.70 INCH       POINSETT           AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS 5.70 INCHES OF RAIN
            ACCUMULATION THUS FAR. REPORTS OF FLOODING ON
            NEIGHBORHOOD SIDE STREETS.

0323 PM     FLASH FLOOD      5 W MARIANNA            34.77N 90.85W
12/21/2013                   LEE                AR   EMERGENCY MNGR

            WATER COVERING HWY 79 WEST OF TOWN.

0329 PM     TSTM WND DMG     2 W HUGHES              34.95N 90.51W
12/21/2013                   ST. FRANCIS        AR   EMERGENCY MNGR

            *** 3 INJ *** POSSIBLE TORNADO. TWO HOUSES COMPLETELY
            DESTROYED. THREE HOUSES WITH SIGNIFICANT ROOF DAMAGE. ONE
            SERIOUS INJURY AND 2 MINOR INJURIES. NUMEROUS TREES AND
            POWER LINES DOWN.

0335 PM     HEAVY RAIN       TRUMANN                 35.67N 90.52W
12/21/2013  E7.00 INCH       POINSETT           AR   EMERGENCY MNGR

            STORM RAINFALL TOTALS NEAR SEVEN INCHES.

0338 PM     TORNADO          9 W WEST MEMPHIS        35.15N 90.34W
12/21/2013                   CRITTENDEN         AR   TRAINED SPOTTER

            SEMIS OVERTURNED ON INTERSTATE FORTY NEAR MILE MARKER
            276. SHERIFF REPORTED TORNADO ON THE GROUND AND THEN
            RELAYED THE REPORT TO TRAINED SPOTTER.

0339 PM     TSTM WND DMG     4 W HUGHES              34.95N 90.54W
12/21/2013                   ST. FRANCIS        AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HIGHWAY 38 WEST OF HUGHES.
            DAMAGE ASSOCIATED WITH A POSSIBLE TORNADO. DISTANCE WEST
            OF TOWN ESTIMATED.

0355 PM     FLASH FLOOD      11 SSW JONESBORO        35.67N 90.76W
12/21/2013                   POINSETT           AR   BROADCAST MEDIA

            WATER COVERING NEAR MILE LONG STRETCH OF SENETENY ROAD
            NEAR THE CRAIGHEAD AND POINSETT COUNTY LINE.

0423 PM     TSTM WND DMG     COVINGTON               35.57N 89.65W
12/21/2013                   TIPTON             TN   LAW ENFORCEMENT

            UTILITY POLES DOWN ALONG WEST LIBERTY AVE IN COVINGTON.

0435 PM     FLASH FLOOD      1 N JONESBORO           35.84N 90.69W
12/21/2013                   CRAIGHEAD          AR   TRAINED SPOTTER

            2.5 FEET OF WATER OVER PROSPECT ROAD AND BRITNEY LANE.
            CARS FLOODED.

0516 PM     FLASH FLOOD      UNION CITY              36.42N 89.05W
12/21/2013                   OBION              TN   EMERGENCY MNGR

            4.39 INCHES OF RAIN RESULTING IN WIDESPREAD STREET
            FLOODING AS WELL AS RURAL FLOODING. WATER RISING QUICKLY
            IN UNION CITY. HWY 183 FLOODED.

0516 PM     HEAVY RAIN       UNION CITY              36.42N 89.05W
12/21/2013  M0.00 INCH       OBION              TN   EMERGENCY MNGR

            4.39 INCHES OF RAIN AS OF 516 PM STREET AND RURAL AREA
            FLOODING.

0543 PM     TSTM WND DMG     LULA                    34.45N 90.48W
12/21/2013                   COAHOMA            MS   EMERGENCY MNGR

            UTILITY POLES AND LINES REPORTED DOWN IN THE LULA AND
            MOON LAKE AREAS.

&&

JDS
Local storm report, Dec 21, 6:14 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
614 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     4 S DUNDEE              34.46N 90.45W
12/21/2013                   TUNICA             MS   EMERGENCY MNGR

            HOME DAMAGED ALONG FLEET HARBOUR RD NEAR THE COAHOMA
            COUNTY LINE. POWER FLASHES ALSO REPORTED FROM ANOTHER
            SOURCE. POSSIBLE TORNADO.

&&

JDS
Local storm report, Dec 21, 6:17 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
617 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
12/21/2013                   TATE               MS   TRAINED SPOTTER

            TREES AND POWERLINES REPORTED DOWN WITHIN THE CITY
            LIMITS.

&&

JDS
Local storm report, Dec 21, 6:26 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
626 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLOOD            GERMANTOWN              35.09N 89.79W
12/21/2013                   SHELBY             TN   TRAINED SPOTTER

            MINOR STREET FLOODING AND ESTIMATED 50-55 MPH WIND ON THE
            WEST SIDE OF GERMANTOWN.

&&

JDS
Local storm report, Dec 21, 6:28 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
628 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
12/21/2013  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

            DIME HAIL ALONG CENTER HILL ROAD AT ELEMENTARY SCHOOL.
            LASTED 3 MINUTES.

&&

JDS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 6:01 PM CSTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton44 min
Dec 21, 6:16 PM CSTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton44 min
Dec 21, 6:43 PM CSTTornado WarningMEGHaywood32 min
Dec 21, 6:51 PM CSTTornado WarningMEGCrockett, Haywood, Madison24 min
Dec 21, 6:56 PM CSTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, McNairy, Madison49 min
Dec 21, 7:02 PM CSTSevere Thunderstorm WarningMEGCarroll, Gibson, Henderson, Madison43 min
Dec 21, 7:09 PM CSTFlash Flood WarningMEGCarroll, Crockett, Dyer, Fayette, Gibson, Hardeman and 7 more5 hr
Dec 21, 7:12 PM CSTSevere Thunderstorm WarningMEGGibson, Weakley48 min
Dec 21, 7:14 PM CSTFlash Flood WarningMEGShelby, Tipton3 hr
Dec 21, 7:17 PM CSTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley43 min
Dec 21, 7:19 PM CSTTornado WarningMEGHenry41 min
Dec 21, 7:30 PM CSTSevere Thunderstorm WarningMEGDecatur, Hardin, Henderson45 min
Dec 21, 7:48 PM CSTSevere Thunderstorm WarningMEGChester, Hardin, McNairy27 min
Dec 21, 7:54 PM CSTSevere Thunderstorm WarningMEGHardin51 min
Dec 21, 8:11 PM CSTSevere Thunderstorm WarningMEGDecatur, Hardin49 min
Dec 21, 9:11 PM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale7 hr
Dec 21, 9:22 PM CSTFlash Flood WarningMEGDyer, Gibson, Lake, Lauderdale, Obion, Tipton and 1 more53 min
Dec 21, 10:05 PM CSTAreal Flood WarningMEGShelby12 hr
Dec 21, 10:15 PM CSTFlash Flood WarningMEGGibson, Obion, Weakley105 min
Dec 22, 10:40 AM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale6 hr
Dec 21, 6:15 PM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha45 min
Dec 21, 6:17 PM CSTTornado WarningMEGDeSoto, Marshall, Tate28 min
Dec 21, 6:22 PM CSTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate38 min
Dec 21, 6:35 PM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah40 min
Dec 21, 6:37 PM CSTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha38 min
Dec 21, 6:59 PM CSTSevere Thunderstorm WarningMEGBenton, Calhoun, Chickasaw, Lafayette, Marshall, Pontotoc and 3 more46 min
Dec 21, 7:00 PM CSTTornado WarningMEGAlcorn, Benton, Tippah30 min
Dec 21, 7:11 PM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Prentiss, Tippah49 min
Dec 21, 7:38 PM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Prentiss and 2 more52 min
Dec 21, 8:07 PM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo53 min
Dec 21, 8:34 PM CSTFlash Flood WarningMEGAlcorn, Lee, Pontotoc, Prentiss, Tippah, Tishomingo and 1 more3 hr
Dec 21, 8:40 PM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo50 min
Dec 21, 9:35 PM CSTSpecial Weather StatementMEGMonroe25 min
Dec 22, 11:07 AM CSTRiver Flood WarningMEGLowndes, Monroe57 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.